DISCRETE APPLIED MATHEMATICS - Journal - MOST Wiedzy

Search

DISCRETE APPLIED MATHEMATICS

ISSN:

0166-218X

eISSN:

1872-6771

Disciplines
(Field of Science):

  • Automation, electronic and electrical engineering (Engineering and Technology)
  • Information and communication technology (Engineering and Technology)
  • Mechanical engineering (Engineering and Technology)
  • Management and quality studies (Social studies)
  • Computer and information sciences (Natural sciences)
  • Mathematics (Natural sciences)

Ministry points: Help

Ministry points - current year
Year Points List
Year 2021 70 Ministry Scored Journals List 2019
Ministry points - previous years
Year Points List
2021 70 Ministry Scored Journals List 2019
2020 70 Ministry Scored Journals List 2019
2019 70 Ministry Scored Journals List 2019
2018 25 A
2017 25 A
2016 25 A
2015 25 A
2014 25 A
2013 25 A
2012 25 A
2011 25 A
2010 20 A
2009 20 A
2008 20 A

Model:

Hybrid

Points CiteScore:

Points CiteScore - current year
Year Points
Year 2019 2
Points CiteScore - previous years
Year Points
2019 2
2018 1.9
2017 1.9
2016 1.9
2015 1.8
2014 1.5
2013 1.6
2012 2
2011 1.9

Impact Factor:

Log in to see the Impact Factor.

Filters

total: 33

  • Category
  • Year
  • Options

clear Chosen catalog filters disabled

Catalog Journals

Year 2019
  • Equitable coloring of hypergraphs
    Publication

    - DISCRETE APPLIED MATHEMATICS - Year 2019

    A hypergraph is equitablyk-colorable if its vertices can be partitioned into k sets/colorclasses in such a way that monochromatic edges are avoided and the number of verticesin any two color classes differs by at most one. We prove that the problem of equitable 2-coloring of hypergraphs is NP-complete even for 3-uniform hyperstars. Finally, we apply the method of dynamic programming for designing a polynomial-time algorithm to...

    Full text to download in external service

  • Global edge alliances in graphs

    In the paper we introduce and study a new problem of finding a minimum global edge alliance in a graph which is related to the global defensive alliance (Haynes et al., 2013; Hedetniemi, 2004) and the global defensive set (Lewoń et al., 2016). We proved the NP-completeness of the global edge alliance problem for subcubic graphs and we constructed polynomial time algorithms for trees. We found the exact values of the size of the...

    Full text to download in external service

  • On the super domination number of lexicographic product graphs
    Publication

    - DISCRETE APPLIED MATHEMATICS - Year 2019

    The neighbourhood of a vertexvof a graphGis the setN(v) of all verticesadjacent tovinG. ForD⊆V(G) we defineD=V(G)\D. A setD⊆V(G) is called a super dominating set if for every vertexu∈D, there existsv∈Dsuch thatN(v)∩D={u}. The super domination number ofGis theminimum cardinality among all super dominating sets inG. In this article weobtain closed formulas and tight bounds for the super dominating number oflexicographic product...

    Full text available to download

  • Weakly connected Roman domination in graphs
    Publication

    A Roman dominating function on a graph G=(V,E) is defined to be a function f :V → {0,1,2} satisfying the condition that every vertex u for which f(u) = 0 is adjacent to at least one vertex v for which f(v)=2. A dominating set D⊆V is a weakly connected dominating set of G if the graph (V,E∩(D×V)) is connected. We define a weakly connected Roman dominating function on a graph G to be a Roman dominating function such that the set...

    Full text available to download

Year 2018
Year 2016
Year 2015
  • Interval incidence graph coloring

    In this paper we introduce a concept of interval incidence coloring of graphs and survey its general properties including lower and upper bounds on the number of colors. Our main focus is to determine the exact value of the interval incidence coloring number χii for selected classes of graphs, i.e. paths, cycles, stars, wheels, fans, necklaces, complete graphs and complete k-partite graphs. We also study the complexity of the...

    Full text to download in external service

  • New potential functions for greedy independence and coloring
    Publication

    - DISCRETE APPLIED MATHEMATICS - Year 2015

    A potential function $f_G$ of a finite, simple and undirected graph $G=(V,E)$ is an arbitrary function $f_G : V(G) \rightarrow \mathbb{N}_0$ that assigns a nonnegative integer to every vertex of a graph $G$. In this paper we define the iterative process of computing the step potential function $q_G$ such that $q_G(v)\leq d_G(v)$ for all $v\in V(G)$. We use this function in the development of new Caro-Wei-type and Brooks-type...

    Full text to download in external service

  • The computational complexity of the backbone coloring problem for planar graphs with connected backbones

    In the paper we study the computational complexity of the backbone coloring problem for planar graphs with connected backbones. For every possible value of integer parameters λ≥2 and k≥1 we show that the following problem: Instance: A simple planar graph GG, its connected spanning subgraph (backbone) HH. Question: Is there a λ-backbone coloring c of G with backbone H such that maxc(V(G))≤k? is either NP-complete or polynomially...

    Full text to download in external service

Year 2014
  • Bondage number of grid graphs
    Publication

    The bondage number b(G) of a nonempty graph G is the cardinality of a smallest set of edges whose removal from G results in a graph with domination number greater than the domination number of G. Here we study the bondage number of some grid-like graphs. In this sense, we obtain some bounds or exact values of the bondage number of some strong product and direct product of two paths.

    Full text to download in external service

  • Interval incidence coloring of bipartite graphs

    In this paper we study the problem of interval incidence coloring of bipartite graphs. We show the upper bound for interval incidence coloring number (χii) for bipartite graphs χii≤2Δ, and we prove that χii=2Δ holds for regular bipartite graphs. We solve this problem for subcubic bipartite graphs, i.e. we fully characterize the subcubic graphs that admit 4, 5 or 6 coloring, and we construct a linear time exact algorithm for subcubic...

    Full text to download in external service

  • On the partition dimension of trees
    Publication

    - DISCRETE APPLIED MATHEMATICS - Year 2014

    Given an ordered partition Π={P1,P2,…,Pt} of the vertex set V of a connected graph G=(V,E), the partition representation of a vertex v∈V with respect to the partition Π is the vector r(v|Π)=(d(v,P1),d(v,P2),…,d(v,Pt)), where d(v,Pi) represents the distance between the vertex vv and the set Pi. A partition Π of V is a resolving partition of G if different vertices of G have different partition representations, i.e., for every...

    Full text to download in external service

Year 2013
  • Three-fast-searchable graphs
    Publication

    - DISCRETE APPLIED MATHEMATICS - Year 2013

    In the edge searching problem, searchers move from vertex to vertex in a graph to capture an invisible, fast intruder that may occupy either vertices or edges. Fast searching is a monotonic internal model in which, at every move, a new edge of the graph G must be guaranteed to be free of the intruder. That is, once all searchers are placed the graph G is cleared in exactly |E(G)| moves. Such a restriction obviously necessitates...

    Full text to download in external service

Year 2012
  • On the size of identifying codes in triangle-free graphs
    Publication

    - DISCRETE APPLIED MATHEMATICS - Year 2012

    In an undirected graph G, a subset C⊆V(G) such that C is a dominating set of G, and each vertex in V(G) is dominated by a distinct subset of vertices from C, is called an identifying code of G. The concept of identifying codes was introduced by Karpovsky, Chakrabarty and Levitin in 1998. For a given identifiable graph G, let gammaID(G) be the minimum cardinality of an identifying code in G. In this paper, we show that for any connected...

    Full text to download in external service

Year 2011
  • A note on total reinforcement in graphs
    Publication

    - DISCRETE APPLIED MATHEMATICS - Year 2011

    In this note we prove a conjecture and inprove some results presendet in a recent paper of N. Sridharan, M.D. Elias, V.S.A. Subramanian, Total reinforcement number of a graph, AKCE Int. J. Graphs Comb. 4 (2) (2007) 197-202.

    Full text to download in external service

Year 2010
Year 2009
  • A graph coloring approach to scheduling of multiprocessor tasks on dedicated machines with availability constraints

    We address a generalization of the classical 1- and 2-processor unit execution time scheduling problem on dedicated machines. In our chromatic model of scheduling machines have non-simultaneous availability times and tasks have arbitrary release times and due dates. Also, the versatility of our approach makes it possible to generalize all known classical criteria of optimality. Under these stipulations we show that the problem...

    Full text to download in external service

  • A note on the strength and minimum color sum of bipartite graphs
    Publication

    Siłą grafu G nazywamy najmniejszą liczbę całkowitą s, taką że istniej pokolorowanie grafu G, o minimalnej sumie przy użyciu kolorów {1,...,s}. W pracy pokazano, że w grafach dwudzielnych stopnia D zachodzi oszacowanie s <= ceil(D/2) + 1. Z obserwacji tej wynika algorytm wielomianowy do obliczania siły i sumy chromatycznej w grafach dwudzielnych stopnia co najwyżej 4.

    Full text to download in external service

  • Approximating the maximum 2- and 3-edge-colorable subgraph problems
    Publication

    Dla ustalonej wartości parametru k>=2, problem maksymalnego podgrafu krawędziowo k-kolorowalnego polega na wskazaniu k rozłącznych skojarzeń w grafie prostym, a kryterium optymalizacji jest maksymalizacja całkowitej liczby użytych krawędzi. W pracy podano algorytmy 5/6- i 4/5-przybliżone odpowiednio dla przypadków k=2 i k=3, poprawiając wyniki znane z literatury.

    Full text to download in external service

  • Forwarding and optical indices of a graph
    Publication

    W pracy rozstrzygnięto dwa problemy dotyczące komunikacji wszyscy-do-wszystkich w grafach. Stwierdzono, że dla wersji skierowanej problemu parametry ''pi'' (maksymalne obciążenie krawędzi) i ''w'' (parametr chromatyczny) nie muszą być w ogólności sobie równe. Dla wersji nieskierowanej problemu pokazano, że wyznaczenie wartości zarówno ''pi'', jak i ''w'', jest w ogólności problemem NP-trudnym.

    Full text to download in external service

  • Total outer-connected domination numbers of trees
    Publication

    Niech G=(V,E) będzie grafem bez wierzchołków izolowanych. Zbiór wierzchołków D nazywamy zbiorem dominującym totalnym zewnętrznie spójnym jeżli każdy wierzchołek grafu ma sąsiada w D oraz podgraf indukowany przez V-D jest grafem spójnym. Moc najmniejszego zbioru D o takich własnościach nazywamy liczbą dominowania totalnego zewnątrznie spójnego. Praca m.in. zawiera dolne ograniczenie na liczbę dominowania totalnego zewnętrznie spójnego...

    Full text to download in external service

Year 2008
  • Edge ranking and searching in partial orders
    Publication

    Artykuł jest poświęcony problemowi konstrukcji optymalnej (wymagającej minimalnej ilości porównań/zapytań) strategii wyszukiwania elementu w częściowym porządku. W pracy wskazano związki pomiędzy tym problemem oraz uporządkowanym kolorowaniem krawędzi grafów, co implikuje liniowy algorytm dla częściowych porządków o strukturze drzewa. Pokazano również, że znalezienie optymalnej strategii jest problemem obliczeniowo trudnym dla...

    Full text to download in external service

Year 2007
  • Easy and hard instances of arc ranking in directed graphs
    Publication

    Artykuł dotyczy uporządkowanego kolorowania łuków grafów skierowanych. Problem polega na takim przyporządkowaniu liczb łukom digrafu, aby każda skierowana ścieżka łącząca dwa łuki o tej samej liczbie (kolorze) zawierała łuk o kolorze wyższym. Praca podaje liniowy optymalny algorytm dla pewnego szczególnego przypadku, oraz zawiera dowód, iż problem ten jest obliczeniowo trudny dla 3-dzielnych acyklicznych digrafów i stałej liczby...

Year 2004
Year 2003
Year 1999
Year 1997
Year 1992

seen 314 times